MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE ADAPTOR BIOPSY VALVE; SINGLE USE ADAPTER BIOPSY VALVE

AOMORI OLYMPUS CO., LTD. SINGLE USE ADAPTOR BIOPSY VALVE; SINGLE USE ADAPTER BIOPSY VALVE
Model Number MAJ-1414
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the biopsy valve had a small piece breakaway and had to be removed from the airway.There were no reports of patient harm.

Brand Name
SINGLE USE ADAPTOR BIOPSY VALVE
Common Device Name
SINGLE USE ADAPTER BIOPSY VALVE
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
MDR Report Key20929441
Report Number2429304-2024-01039
Device Sequence Number20116115
Product Code PSV
UDI-Device Identifier04953170181009
UDI-Public04953170181009
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/13/2024
Report Date (Section F) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1414
Device Lot NumberKR271611
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/15/2024
Event Location Hospital
Date Report to Manufacturer11/15/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/13/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA12/13/2024